# SDR DXTA200902020348A

- Difficulty date: January 31, 2009
- Submitted: February 2, 2009
- Operation: Air carrier
- Aircraft: N371QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600471
- Aircraft time: 9,026 hours, 7,394 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: 215297
- Part serial: 0297R
- Condition: Unserviceable
- Location: Mlg
- Part time: 486 hours, 432 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

DURING TAXI, AIRPLANE PULLS LT WHILE BRAKING FROM THE PILOTS SIDE.  R&R RT BRAKE ASSY IAW MM 32-42-00.
